# SDR AWXA200601940

- Difficulty date: November 3, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6924713
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - CORROSION IS OUT OF LIMIT ON L-1 DOOR THRESHOLD Z ANGLE.  REPLACED L-1 DOOR THRESHOLD Z ANGLE IAW B737-300 SRM 51-40-02-0G, FIG 3, 7, AND 8.
